# SDR SWAA2025092918801

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 37,663 hours, 18,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 3 LEFT FWD AISLE EMERGENCY LIGHTS AND LT FWD OVERWING ESCAPE LIGHT INOPERATIVE.   R & R. BATTERY PACK IAW AMM 33-51-06. CHKD GOOD.
